# SDR ASAA2021101136248

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 33,484 hours, 10,806 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010, CFM56-7 FAN BLADE LUBRICATION FOUND ELASTOMER ON SPACERS 20,7,10,11,15,19,21, AND 24 DISBONDED. GROUNDED - YES. REFERENCE T/C 78472010 ON W/O 1884517 FOR WORK ACCOMPLISHED. NEW SPACERS INSTALLED.
